Format

Send to

Choose Destination
See comment in PubMed Commons below
BMJ Case Rep. 2014 Feb 11;2014. pii: bcr2013202996. doi: 10.1136/bcr-2013-202996.

Adenosine-induced coronary vasospasm following drug-eluting stent implantation.

Author information

1
Department of Cardiology, Nihon University Surugadai Hospital, Tokyo, Japan.

Abstract

We present the case of coronary vasospasm during adenosine stress in a patient with a prior drug-eluting stent implantation. The patient had a stent implantation in the left anterior descending coronary artery 3 years ago. Recently, he developed a chest pain and underwent adenosine stress myocardial perfusion single photon emission CT (SPECT). During the adenosine stress, he felt severe chest pain and ST elevation on electrocardiogram. An invasive coronary angiography showed no in-stent restenosis. This phenomenon deemed to be adenosine-induced coronary vasospasm after stent implantation.

PMID:
24518394
PMCID:
PMC3926356
DOI:
10.1136/bcr-2013-202996
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Support Center